Open Access
2014 Global Solutions for a Simplified Shallow Elastic Fluids Model
Yun-guang Lu, Christian Klingenberg, Leonardo Rendon, De-Yin Zheng
Abstr. Appl. Anal. 2014(SI08): 1-5 (2014). DOI: 10.1155/2014/920248


The Cauchy problem for a simplified shallow elastic fluids model, one 3 × 3 system of Temple’s type, is studied and a global weak solution is obtained by using the compensated compactness theorem coupled with the total variation estimates on the first and third Riemann invariants, where the second Riemann invariant is singular near the zero layer depth ρ = 0 . This work extends in some sense the previous works, (Serre, 1987) and (Leveque and Temple, 1985), which provided the global existence of weak solutions for 2 × 2 strictly hyperbolic system and (Heibig, 1994) for n × n strictly hyperbolic system with smooth Riemann invariants.


Download Citation

Yun-guang Lu. Christian Klingenberg. Leonardo Rendon. De-Yin Zheng. "Global Solutions for a Simplified Shallow Elastic Fluids Model." Abstr. Appl. Anal. 2014 (SI08) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023309
MathSciNet: MR3186987
Digital Object Identifier: 10.1155/2014/920248

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI08 • 2014
Back to Top